# SDR EIA2006248

- Difficulty date: September 8, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 106,345 hours, 25,844 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK  STA 1720, 5-23R STRINGER AND FITTING CRACKED.  STRINGER AND FITTING FABRICATED AND INSTALLED IAW DEG 65B09699 AND SRM 51-30-02.
